| Model Number |
MI1210 SYNCHRONY ST |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
Hearing performance with the device showed affected channels.The user was in the earthquake in hatay in 2023 and fell down some stairs while escaping.About 10-15 days later there was no more sound from the implant on the left side.
Event or Problem Description
Hearing performance with the device showed affected channels.The user was in the earthquake in hatay in 2023 and fell down some stairs while escaping.About 10-15 days later there was no more sound from the implant on the left side.Re-implantation is considered.
Additional Manufacturer Narrative
Additional information: based on the received information, a damage to the active electrode due to excessive mechanical stress, caused by the reported trauma, appears very likely.However, to determine an exact root cause device investigation would be necessary.Re-implantation is considered but no date has been scheduled yet.
Event or Problem Description
Hearing performance with the device showed affected channels.The user was in the earthquake in hatay in 2023 and fell down some stairs while escaping.About 10-15 days later the user no longer heard sound from the implant on the left side.The user has been re-implanted.
Additional Manufacturer Narrative
Conclusion: the investigation results revealed overload fractures in the active electrode confirming that the device has failed due to an external impact to the active electrode.All the problems given in the recipient report appear to match well with this finding.This is a final report.